# SDR C2XA11IA057

- Difficulty date: March 15, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145LR
- Aircraft serial: 145131
- Aircraft time: 28,490 hours, 21,081 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9901058
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAR - FLIGHT 6084, DURING NR 2 ENGINE START WITH THE NUMBER ONE PACK ON, THE CREW REPORTED SMOKE IN THE COCKPIT.  CONTRACT MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A FINE DEBRIS TO BE COMING FROM THE PACK, AND NOT SMOKE.  MAINTENANCE PLACED THE NUMBER ONE PACK ON MEL 21-51-00-1, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT DEN WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ACM, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
